@Article{EAJAM-12-673, author = {}, title = {Analysis and Numerical Approximation for a Nonlinear Hidden-Memory Variable-Order Fractional Stochastic Differential Equation }, journal = {East Asian Journal on Applied Mathematics}, year = {2022}, volume = {12}, number = {3}, pages = {673--695}, abstract = {

We prove the well-posedness of a nonlinear hidden-memory variable-order fractional stochastic differential equation driven by a multiplicative white noise, in which the hidden-memory type variable order describes the memory of a fractional order. We then present a Euler-Maruyama scheme for the proposed model and prove its strong convergence rate. Numerical experiments are performed to substantiate the theoretical results.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.311021.220222}, url = {http://global-sci.org/intro/article_detail/eajam/20413.html} }